# SDR ASOA201703291411

- Difficulty date: March 29, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HINGE LUGS DOOR SIDE 3 DAMAGED LUGS 6,20,23. COMPLIED WITH EC/TC REO 670-52-91-511 AND REO 670-52-91-511.
